# SDR SWAA2024011632047

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP I/B END LOWER SKIN AT T/E IS DISBONDED.<[01] REMOVED AND REPLACED LT. WING O/B AFT FLAP IAW AMM 27-51-22-000-801 & AMM 27-51-22-400-801 STEPS 3F(4). TORQUES AND SAFETIES VERIFIED.  CAL TOOLING:  ID DD ATS2327 10/2024 E11413 06/2024;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT TABLE; TORQUES AND SAFETIES; ADJUSTMENT CHECK DUE.;[03] INSTALLED AND TORQUED AFT FLAP ASSY TO RODS IAW AMM 27-51-22-400-801 STEPS 3F(5)  ID:PER2108 DUE:6/24;[04] VERIFIED CORRECTIVE ACTION ITEM 3 COMPLETE.;[05] LT WING O/B AFT FLAP ADJUSTMENT CHECK IS GOOD IAW MM 27-51-22-400-801 STEP 3.G.; 3.H.(1) TASK IS COMPLETE;[06] VERIFIED ITEM 5.;[07] VERIFIED RII ITEM 5. LT WING O/B AFT FLAP ADJUSTMENT CHECK IS GOOD IAW MM 27-51-22-400-801 STEP 3.G.; 3.H.(1) TASK IS COMPLETE;[08] LT WING O/B AFT FLAP REMOVED; REPLACED; & ADJUSTED IAW AMM 27-51-22-400-801.
